Volume 23 Number 1 April 1994

From NZJM

Jump to: navigation, search

NZ J. Mathematics Vol. 23 (1994) Here is the table of contents of part 1 of Volume 23 of the New Zealand Journal of Mathematics:

D.D. Bainov, M.B. Dimitrova and A.D. Myshkis

   Oscillatory and asymptotic properties of the solutions of a class of operator-differential equations
   pp. 1-10. 

Scott W. Brown

   Lomonosov's theorem and essentially normal operators
   pp. 11-18. 

Urban Cegrell

   The green function and a generalized corona problem in one complex variable
   pp. 19-23. 

Chew Tuan-Seng and Lee Peng-Yee

   Nonabsolute integration using Vitali covers
   pp. 25-36. 

A.A. Darwish

   The inverse scattering problem for a singular boundary value problem
   pp. 37-56. 

Horst W. Gerlach

   A note on closure properties of sets of false witnesses
   pp. 57-64. 

A. Hinkkanen

   Completely invariant components in the punctured plane
   pp. 65-69. 

Hajime Ishihara

   A constructive version of Banach's inverse mapping theorem
   pp. 71-75. 

Gaven Martin

   The persistence of angle
   pp. 77-82. 

Paola Morando and Stefano Pasquero

   A short proof of the Wedderburn-Artin theorem
   pp. 83-90. 

Wilhelm Schwick

   On a normality criterion of H.L. Royden
   pp. 91-92. 

R.K. Sharma and J.B. Srivastava

   Strongly prime group rings
   pp. 93-98.
Personal tools